Hello Your Doctor has a great sense of humor.....What about saying, "in some men hair will grow on their head, or hair will ungrow on their head, or muscles will grow on their feet, or an extra ear will grow on their chin, or it will produce riches for you in 4 weeks time".
Zoloft is used specifically for Depression. It is classified as an Anti-depressive medication.
Last edited by Administrator; 04-11-2007 at 10:15 AM.
Zoloft does have a side effect of prolonged ejaculation, however, in addition to decreased sexual desire. So your doctor may be using Zoloft as an off-label use, but he is entitled to do that.
If I were you, I would try some physical techniques to help with the PE.... have intercourse, or whatever, until you feel as though you are going to ejaculate and then stop, squeeze the base of your penis until the feeling subsides and then work yourself up again and repeat the process. You can also wear one or two condoms to lessen the sensitivity, or use a product called Maintain, which has an ingredient that makes you a little numb. It takes patience, but you are training yourself to go longer without relying on a drug that may or may not work, as the above poster pointed out... it's not intended for this purpose.
Good Luck. Let us know how it works for you.
ATTITUDE IS EVERYTHING! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Thanks for the replies... I know it is an Anti-depressive, but he said one of the things it does is help men with PE, so it's why he wanted me to try it. I've tried the numbing cream, condoms (the extended pleasure ones) but neither worked.
I'm just really down on this because like I said, I could go as long as I needed. Now, I try to think about other things, go slow... even stop... but I'm only going a minute or so, if that. Thankfully I'm good at other things so she gets to enjoy herself.